# SDR FDEA202206271571

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE BEADED DOUBLER AT XOS 545 FOUND CRACK. RIGHT WING FIXED LEADING EDGE AT XOS 545 BEADED DOUBLER CRACKED AREA REPAIRED   AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
